# SDR SWAA2021081396202

- Difficulty date: June 29, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 55,044 hours, 32,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO DOOR CUTOUT LOWER WEB HAS CORROSION AS MARKED. [DOT 124-011] / REMOVED AND REPLACED NEW WEB AT FWD CARGO DOOR CUTOUT LOWER AS PER B-737-700 DRAWING # 143A8120 SRM 51-40-02-0G-0; 51-40-05-0G-0; 51-10-02-0G-0
